# SDR AALA202201072155

- Difficulty date: January 5, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 22,080 hours, 8,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Part number: Z014H000333B
- Part serial: 014H00010375
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 889 hours, 369 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTS ALL CABIN LIGHTS INCLUDING EMERGENCY LIGHTS INTERMITTENTLY COME ON FULL BRIGHT UNCOMANDED. 4 TIMES ON 3 HOUR FLIGHT. REMOVED AND REPLACED CABIN INTERCOMMUNICATION DATA SYSTEM NUMBER 1 PER AMM 23-73-34.
